# SDR DLM88040984

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 37,768 hours, 29,292 cycles
- Engine: Pwa JT8D
- Engine time: 13,779 hours, 21,847 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38005041
- Part serial: P80123
- Condition: Failed
- Location: Apu
- Part time: 13,779 hours, 21,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN THE CABIN.  REPLACED APU FOR LEAKAGE.
